# SDR 04FDEA00828

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) OUTBOARD FLAP INBOARD HINGE, INBOARD PIVOT BORE HOLE FOUND CORRODED.  LT AFT (FLAP SIDE) OUTBOARD FLAP INBOARD HINGE, INBOARD PIVOT BORE HOLE CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-76645, PART 1
